MAUDE Adverse Event Report: ETHICON INC. VCL+ VIO 27IN 2-0 S/A FS-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ VIO 27IN 2-0 S/A FS-1; SUTURE, ABSORBABLE, SYNTHETIC
Model Number VCP453H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 12/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.The following information was requested, but unavailable: what date did the patient present with symptoms? did the operating surgeon observe any suture deficiency or anomaly before, during, after the suture placement or during any re-operation? what was the date of the second procedure? can you describe the appearance of the suture during the second procedure? was there any precipitating stress factor for the sutures untying, breakage or pulling out of the tissue?.
 
Event or Problem Description
It was reported that the cat underwent an ovariectomy procedure in (b)(6) 2019 and suture was used.Less than five days post op the animal presented with an inflammatory reaction and eventration.The overlock of the muscular wall with suture was ruptured.
 
Additional Manufacturer Narrative
Date sent to the fda: 3/25/2020.Corrected h-6 patient codes: 2199.

Brand Name
VCL+ VIO 27IN 2-0 S/A FS-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9831663
Report Number2210968-2020-02054
Device Sequence Number2929519
Product Code GAM
UDI-Device Identifier10705031053366
UDI-Public10705031053366
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model NumberVCP453H
Device Catalogue NumberVCP453H
Device Lot NumberPEBCXGS0
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/19/2020
Supplement Date Received by Manufacturer03/13/2020
Initial Report FDA Received Date03/13/2020
Supplement Report FDA Received Date03/25/2020
Patient Sequence Number1